# SDR DHLA201000056

- Difficulty date: May 3, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,927 hours, 29,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W L-24L CRACKED 3" STA 902.000. PERFORMED MAJOR REPAIR IAW SRM 53-2-2 FIG. 5 SHEET 1,1,3,14,15,16,17,25,26,27 TR NR 53-123 DATED 05-15-01. REMOVED FASTENERS IAW SRM 51-1-20D. PERFORMED STOP HOLE AND DETAILED VISUAL INSP OF CRACKED END. NO CRACK FOUND.  FABRICATED 2EA REPAIR ANGLES (AL2024T3 0.125") 1EA SHIM (AL2024T3 51 0.250") AND 1EA SHIM (AL2024T3 0.160") IAW SRM 53-2-2 FIG 5 SHEET 1,13,14,15,16,25,26, 27TR NR 53-123, DPS 4.710 REV "L". CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG 5 SHEET 1,13,14,15,16,25,26,27, SRM 51-1-11 (PRC) SRM 51-1-20D, SRM 51-3-1
